# SDR AUS20010909

- Difficulty date: August 21, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic System
- Component: Hydraulic Syste
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC PIPE LEAKING.  LOSS OF HYDRAULIC FLUID.
